×

zbMATH — the first resource for mathematics

Averaged norms. (English) Zbl 0153.44301

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Brøndsted, Conjugate convex functions in topological vector spaces.Mat.-fys. Medd. Dansk. Vid. Selsk. 34 (1964)2 27 pp. · Zbl 0119.10004
[2] M. M. Day, Strict convexity and smoothness of normed spaces.Trans. Amer. Math. Soc. 78 (1955), 516–528. · Zbl 0068.09101
[3] R. C. James, Uniformly non-square Banach spaces.Ann. of Math. 80 (1964), 542–550. · Zbl 0132.08902
[4] M. I. Kadec, Spaces isomorphic to a locally unifoimly convex space. (Russian)Izv. Vyss. Uceben. Zaved. Matematika,13 (1959) 65 51–57.
[5] J. Lindenstrauss, On non-separable reflexive Banach spaces.Bull. Amer. Math. Soc. 72 (1966), 967–970. · Zbl 0156.36403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.